Surfaces at a Constant Distance from the Edge of Regression on a Ruled Surface


ÇAKMAK A., TARAKCI Ö.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945859
  • City: Antalya
  • Country: Turkey
  • Ataturk University Affiliated: Yes

Abstract

In this paper, we investigate surface at a constant distance from the edge of regression on a ruled surface indicated by M-f, condition that M is denoted by a ruled surface in E-3. Besides, we calculate curvatures of M-f and obtain some relationships between curvatures of surfaces M and M-f for some special cases.